# SDR CA071015003

- Difficulty date: October 15, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHEMENT OF A PRE CHECK, A SPACE WAS OBSERVED BETWEEN THE SPOILER ACTUATOR AND THE SPOILER ACTUATOR BRACKET.   FURTHER INVESTIGATION FOUND THAT THE BRACKET WAS CRACKED. (TC NR 20071015003)
